Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am bleeding after taking i-pill. What am i supposed to do ?

HI, I had sex with my bf on the 5th day of menstrual cycle and took an i-pill for precaution but now i am bleeding from 7 days. a black thick boold stains. what am i supposed to do? do i have to consult a doctor?
Asked On : Tue, 11 May 2010
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Hi Tashin,
I pill is emergency contraceptive which contains high doses of progesterone, so after taking it sometime will leads to withdrawal bleeding which may last for 3-4 days but if ou are passing clots and persistant bleeding consult gynecologist immedietely.
Take care
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor